# SDR CALA2017060901739

- Difficulty date: June 9, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 66,407 hours, 7,864 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Burned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORT ELECTRICAL SMELL WHILE USING OVENS IN AFT OF BUSINESS GALLEY NR 232. FOUND WIRE W074-0005-18 BURNED BEFORE CONNECTOR D06118P. ACCOMPLISHED SPLICE OF WIRE W0074-0005-18 PER SWPM20-30-12. WIRE SPLICE AND CONNECTOR D06118P IS DIRECTLY OVER FWD PART OF BUSINESS CLASS GALLEY RIGHT OVER CHILLER.
